About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 298281, 7 pages
http://dx.doi.org/10.1155/2014/298281
Research Article

Mathematical Model of Pipeline Abandonment and Recovery in Deepwater

1College of Mechanical and Transportation Engineering, China University of Petroleum, Beijing 102249, China
2Offshore Oil and Gas Research Center, China University of Petroleum, Beijing 102249, China

Received 28 September 2013; Accepted 10 December 2013; Published 29 January 2014

Academic Editor: M. Montaz Ali

Copyright © 2014 Xia-Guang Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia-Guang Zeng, Meng-Lan Duan, and Chen An, “Mathematical Model of Pipeline Abandonment and Recovery in Deepwater,” Journal of Applied Mathematics, vol. 2014, Article ID 298281, 7 pages, 2014. doi:10.1155/2014/298281